# SDR P5CA9800793

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON LEFT OUTER SKIN AT NAC STN 220 AND RT SKIN AT STN 233 FOUND DAMAGED.  REPAIRED PER BOEING SRM 54-30-03.
